# SDR ASAA2023072144162

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 1,398 hours, 417 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, WITH MASTER CAUTION RECALL, SPEED TRIM FAIL ILLUMINATED. GROUNDED - YES. FCC "A" LOGGED 22-11186 FAULT. "B" SHOWS NO FAULTS LOGGED. PERFORMED IFIM 22-11-00-810-C61 & DETERMINED FAULT WAS A SOFTWARE NUISANCE FAULT. PERFORMED LRU TESTS SPEED TRIM/STAB TRIM 60.32 & ALL TESTS PASSED.
